MAUDE Adverse Event Report: ABBOTT GMBH ALINITY C TOTAL BILIRUBIN REAGENT KIT; DIAZO COLORIMETRY, BILIRUBIN

ABBOTT GMBH ALINITY C TOTAL BILIRUBIN REAGENT KIT; DIAZO COLORIMETRY, BILIRUBIN
Model Number 04V5121
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/15/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A final report will be submitted when the evaluation is complete.Completed information for section a1 patient identification: sids (b)(6).All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed falsely elevated alinity c total bilirubin results for multiple patients.On 23jun2023, the following data was provided: sample id (b)(6) initial result = 3.8, repeat = 0.6; sample id (b)(6) initial result = 3.4, repeat = 0.4; sample id (b)(6) initial result = 4.4, repeat = 0.2; sample id (b)(6) initial result = 3.7, repeat = 0.3; sample id (b)(6) initial result = 2.9, repeat = 0.4; sample id (b)(6) initial result = 4.1, repeat = 0.6; sample id (b)(6) initial result = 5.1, repeat = 0.7; sample id (b)(6) initial result = 4.9, repeat = 0.5; sample id (b)(6) initial result = 2.6, repeat = 0.2; sample id (b)(6) initial result = 8.9, repeat = 1.7; sample id (b)(6) initial result = 2.9, repeat = 0.2; sample id (b)(6) initial result = 6.0, repeat = 1.0; sample id (b)(6) initial result = 3.3, repeat = 0.4; sample id (b)(6) initial result = 4.1, repeat = 0.3; sample id (b)(6) initial result = 9.8, repeat = 1.6; sample id (b)(6) initial result = 2.9, repeat = 0.5; sample id (b)(6) initial result = 4.8, repeat = 0.5; sample id (b)(6) initial result = 4.8, repeat = 1.0; sample id (b)(6) initial result = 1.7, repeat = 0.5; sample id (b)(6) initial result = 7.1, repeat = 1.2; sample id (b)(6) initial result = 3.6, repeat = 0.4; sample id (b)(6) initial result = 5.2, repeat =1.1; sample id (b)(6) initial result = 3.9, repeat = 0.3; sample id (b)(6) initial result = 5.8, repeat = 0.8; sample id (b)(6) initial result = 8.6, repeat = 1.7; sample id (b)(6) initial result = 4.3, repeat = 0.4; sample id (b)(6) initial result = 6.9, repeat = 1.1; sample id (b)(6) initial result = 5.3, repeat = 0.9; sample id (b)(6) initial result = 2.8, repeat = 0.3; sample id (b)(6) initial result = 4.0, repeat = 0.5; sample id (b)(6) initial result = 2.6, repeat = 0.4; sample id (b)(6) initial result = 3.4, repeat = 0.5; sample id (b)(6) initial result = 4.3, repeat = 0.7; sample id (b)(6) initial result = 6.3, repeat = 1.0; sample id (b)(6) initial result = 2.6, repeat = 0.4; sample id (b)(6) initial result = 4.0, repeat = 0.3; sample id (b)(6) initial result = 2.9, repeat = 0.4; sample id (b)(6) initial result = 4.1, repeat = 0.4; sample id (b)(6) initial result = 5.2, repeat = 0.6; sample id (b)(6) initial result = 3.6, repeat = 0.7; sample id (b)(6) initial result = 4.5, repeat = 0.4; sample id (b)(6) initial result = 4.1, repeat = 0.4; sample id (b)(6) initial result = 3.3, repeat = 0.5; sample id (b)(6) initial result = 4.0, repeat = 0.6; sample id (b)(6) initial result = 4.7, repeat = 0.8; sample id (b)(6) initial result = 4.2, repeat = 0.5.No impact to patient management was reported.
 
Event or Problem Description
The customer observed falsely elevated alinity c total bilirubin results for multiple patients.On (b)(6( 2023, the following data was provided: sample id (b)(6) sample id (b)(6) sample id (b)(6) sample id (b)(6) sample id (b)(6) sample id (b)(6) sample id (b)(6) sample id (b)(6) sample id (b)(6) sample id (b)(6) sample id (b)(6) sample id (b)(6) sample id (b)(6) sample id (b)(6) sample id (b)(6) sample id (b)(6) sample id (b)(6) sample id (b)(6) sample id (b)(6) sample id (b)(6) sample id (b)(6) sample id (b)(6) sample id (b)(6) sample id (b)(6) sample id (b)(6) sample id (b)(6) sample id (b)(6) sample id (b)(6) sample id (b)(6) sample id (b)(6) sample id (b)(6) sample id (b)(6) sample id (b)(6) sample id (b)(6) sample id(b)(6) sample id (b)(6) sample id (b)(6) sample id (b)(6) sample id (b)(6) sample id (b)(6) sample id (b)(6) sample id (b)(6) sample id (b)(6) sample id (b)(6) sample id (b)(6) sample id (b)(6) no impact to patient management was reported.
 
Additional Manufacturer Narrative
Update: d4 - lot # updated from blank to 63736uq02 an evaluation is in process.A final report will be submitted when the evaluation is complete.Section d4 - catalog # changed from 04v51-21 to 04v51-31.
 
Event or Problem Description
The customer observed falsely elevated alinity c total bilirubin results for multiple patients.On 23jun2023, the following data was provided: sample id (b)(6) initial result = 3.8, repeat = 0.6.Sample id (b)(6) initial result = 3.4, repeat = 0.4.Sample id (b)(6) initial result = 4.4, repeat = 0.2.Sample id (b)(6) initial result = 3.7, repeat = 0.3.Sample id (b)(6) initial result = 2.9, repeat = 0.4.Sample id (b)(6) initial result = 4.1, repeat = 0.6.Sample id (b)(6) initial result = 5.1, repeat = 0.7.Sample id (b)(6) initial result = 4.9, repeat = 0.5.Sample id (b)(6) initial result = 2.6, repeat = 0.2.Sample id (b)(6) initial result = 8.9, repeat = 1.7.Sample id (b)(6) initial result = 2.9, repeat = 0.2.Sample id (b)(6) initial result = 6.0, repeat = 1.0.Sample id (b)(6) initial result = 3.3, repeat = 0.4.Sample id (b)(6) initial result = 4.1, repeat = 0.3.Sample id (b)(6) initial result = 9.8, repeat = 1.6.Sample id (b)(6) initial result = 2.9, repeat = 0.5.Sample id (b)(6) initial result = 4.8, repeat = 0.5 sample id (b)(6) initial result = 4.8, repeat = 1.0.Sample id (b)(6) initial result = 1.7, repeat = 0.5.Sample id (b)(6) initial result = 7.1, repeat = 1.2.Sample id (b)(6) initial result = 3.6, repeat = 0.4.Sample id (b)(6) initial result = 5.2, repeat =1.1.Sample id (b)(6) initial result = 3.9, repeat = 0.3.Sample id (b)(6) initial result = 5.8, repeat = 0.8.Sample id (b)(6) initial result = 8.6, repeat = 1.7.Sample id (b)(6) initial result = 4.3, repeat = 0.4.Sample id (b)(6) initial result = 6.9, repeat = 1.1.Sample id (b)(6) initial result = 5.3, repeat = 0.9.Sample id (b)(6) initial result = 2.8, repeat = 0.3.Sample id (b)(6) initial result = 4.0, repeat = 0.5.Sample id (b)(6) initial result = 2.6, repeat = 0.4.Sample id (b)(6) initial result = 3.4, repeat = 0.5.Sample id (b)(6) initial result = 4.3, repeat = 0.7.Sample id (b)(6) initial result = 6.3, repeat = 1.0.Sample id (b)(6) initial result = 2.6, repeat = 0.4.Sample id (b)(6) initial result = 4.0, repeat = 0.3.Sample id (b)(6) initial result = 2.9, repeat = 0.4.Sample id (b)(6) initial result = 4.1, repeat = 0.4.Sample id (b)(6) initial result = 5.2, repeat = 0.6.Sample id (b)(6) initial result = 3.6, repeat = 0.7.Sample id (b)(6) initial result = 4.5, repeat = 0.4.Sample id (b)(6) initial result = 4.1, repeat = 0.4.Sample id (b)(6) initial result = 3.3, repeat = 0.5.Sample id (b)(6) initial result = 4.0, repeat = 0.6.Sample id (b)(6) initial result = 4.7, repeat = 0.8.Sample id (b)(6) initial result = 4.2, repeat = 0.5.No impact to patient management was reported.
 
Additional Manufacturer Narrative
Update: additional information d4 - expiration date update from blank to 7/31/2024, h4 - device mfg date updated from blank to 4/18/2023.The complaint investigation for falsely elevated alinity c total bilirubin results included a review of data and information provided by the customer, search for similar complaints, ticket trending review, device history record review, and labeling review.Return testing was not completed as returns were not available.Ticket and trending review did not identify trends for the complaint issue.Device history record review did not identify any non-conformances or deviations with the likely cause list number and complaint issue.Labeling was reviewed and found to sufficiently address the customer¿s issue.Based on the investigation, no systemic issue or deficiency with the alinity c total bilirubin reagent lot 63736uq02 was identified.

Brand Name
ALINITY C TOTAL BILIRUBIN REAGENT KIT
Common Device Name
DIAZO COLORIMETRY, BILIRUBIN
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key17307457
Report Number3002809144-2023-00305
Device Sequence Number7261345
Product Code CIG
UDI-Device Identifier00380740158415
UDI-Public00380740158415
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K121985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2024
Device Model Number04V5121
Device Catalogue Number04V51-31
Device Lot Number63736UQ02
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/23/2023
Supplement Date Received by Manufacturer07/18/2023
08/18/2023
Initial Report FDA Received Date07/12/2023
Supplement Report FDA Received Date08/06/2023
08/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/18/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY C PROCESSING MODU, 03R67-01, (B)(6).; ALNTY C PROCESSING MODU, 03R67-01, (B)(6).; ALNTY C PROCESSING MODU, 03R67-01, (B)(6).
Patient SexUnknown